# SDR ASAA12511518

- Difficulty date: May 6, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 19,841 hours, 5,974 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111A72028
- Condition: Worn
- Location: Bs 540-727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECS LOWER CHORD WORN BY DOOR LATCH.  ACFT GROUNDED.  REPLACED ECS LOWER CHORD.
